# SDR CALA0000095

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N34004A
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT O/B FLAP UPPER PANEL CHAFED BY NR 10 SPOILER BOLT.  THE FLAP PANEL WAS REPAIRED IAW SRM 51-70-10 AND ECRA 5731-01023.
